# SDR CHQA201100149

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145862
- Aircraft time: 22,044 hours, 17,780 cycles
- Engine: Allsn AE3007A
- Engine time: 23,441 hours, 20,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 20501
- Condition: Discharged
- Location: Cabin
- Part time: 12,479 hours, 13,049 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY WITH NO FURTHER DEFECTS NOTED.
